# SDR SRAA970910

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Part number: 10604041
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON.  TURN OFF SYSTEM AND LIGHT WENT OUT SHORTLY AFTER.  INSPECTED AIRCRAFT AND FOUND CARGO COMPARTMENT FLOW CONTROL SHUTOFF VALVE PARTIALLY OPEN.  REPLACED CARGO COMPARTMENT FLOW CONTROL VALVE, OPS AND LEAK CHECKED GOOD PER MM CH 21.
